# SDR GTIA2021021535598

- Difficulty date: February 15, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 13,016 hours, 5,712 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT IN CABIN ON FINAL. TURNED OFF PACK 2 AND ODOR DISSAPATED. DID NOT SMELL ANYTHING I N COCKPIT ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
